# SDR CA060918011

- Difficulty date: September 6, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 16,127 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L312111
- Condition: Damaged
- Location: Mlg Wheel
- Part time: 8,944 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AT TIRE CHANGE, DURING WHEEL AND BEARING INSPECTION FOUND THE OUTER WHEEL OUTER BEARING CUP, WITH A PLATING SURFACE MISSING (.3750 INCH X .2500 INCH) AND ROLLER BEARING P/N L81214 * 2-629 THAT MATCH THIS CUP WITH LITTLE MARK ON ROLLER. WHEEL AFT VISUALLY INSPECTED AND FOUND OK. (TC NR 20060918011)
